# SDR SWIA2021091360941

- Difficulty date: July 21, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 280 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STIFFENER FOUND AT FLOOR LEVEL ON AFT SIDE OF FS 280.0 BULKHEAD LOWER WEB RBL 9.0      (C-CHECK RO 9/8/2021)   REMOVED AND REPLACED BULKHEAD WEB STIFFENER AT AFT SIDE OF FS280 LOWER WEB AT FLOOR LEVEL RBL9.0.  REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG CC670-34010 REV J. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
